# SDR 96ZZZX3811

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193K
- Make and model: Slnsby T67M260
- Aircraft serial: 2233
- Engine: Lyc AEIO540D4A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Stoppage
- Location: Powerplant
- Stage of operation: AB
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPED AFTER PILOT REDUCED POWER IN SPIN.  SUCCESSFUL RESTART AND RETURN TO BASE WITHOUT FURTHER INCIDENT.  ALL INDICATIONS NORMAL.  USAF CONDUCTING INVESTIGATION.  MAINTENANCE IS IN PROCESS OF COMPLETING ENGINE STOPPAGE CHECK LIST.  AIRCRAFT HAS 101.9 HOURS.
